A Note on domination numbers of grid graphs

D. Reddy Babu1 and L. N. Varma P2

1Department of FED-1, K.L.University, Vaddesswaram 522502, Guntur, India. Mobil No:9441752543, Email:

2Department of S&H, Vignan University, Vadlamudi 522 231, Guntur, India.Mobil No:9490606025,



In this paper we deal with the domination numbers γ(Pk X Pn)  for the complete grid graphs  Pk X Pn  for k=14 and . These numbers were previously established for  and  (see [3], [4]). There is no formula for the domination number of a graph. In this paper, we use the concept of transforming the domination from a vertex in a dominating set D of a graph G = (V,E) to a vertex in V – D , where G is a simple connected graph. We give an algorithm using this transformation to obtain a domination set of a graph G.

Key words:  Dominating set, Domination number, Transformation of a dominating set,   

2000 Mathematics Subject Classification: 05C69




International eJournal of Mathematical Sciences, Technology and Humanities

Volume 2, Issue 1, Pages:  221 - 230